CSpace

Browse/Search Results:  1-10 of 17 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
RC-positivity and rigidity of harmonic maps into Riemannian manifolds 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 卷号: 63, 期号: 2, 页码: 371-380
Authors:  Wang, Jun;  Yang, Xiaokui
Favorite  |  View/Download:22/0  |  Submit date:2020/05/24
RC-positivity  harmonic maps  pluri-harmonic maps  rigidity  
Levi-Civita Ricci-flat metrics on compact complex manifolds 期刊论文
JOURNAL OF GEOMETRIC ANALYSIS, 2020, 卷号: 30, 期号: 1, 页码: 646-666
Authors:  He, Jie;  Liu, Kefeng;  Yang, Xiaokui
Favorite  |  View/Download:21/0  |  Submit date:2020/05/24
Levi-Civita connection  Ricci flat  Classification  
On projective varieties with strictly nef tangent bundles 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2019, 卷号: 128, 页码: 140-151
Authors:  Li, Duo;  Ou, Wenhao;  Yang, Xiaokui
Favorite  |  View/Download:30/0  |  Submit date:2020/01/10
Positivity of tangent bundles  Rational connectedness  Campana-Peternell conjecture  
SCALAR CURVATURE ON COMPACT COMPLEX MANIFOLDS 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2019, 卷号: 371, 期号: 3, 页码: 2073-2087
Authors:  Yang, Xiaokui
Favorite  |  View/Download:33/0  |  Submit date:2019/03/05
Global generation and very ampleness for adjoint linear series 期刊论文
COMMUNICATIONS IN ANALYSIS AND GEOMETRY, 2019, 卷号: 27, 期号: 7, 页码: 1639-1663
Authors:  Su, Xiaoyu;  Yang, Xiaokui
Favorite  |  View/Download:21/0  |  Submit date:2020/05/24
Minimal Complex Surfaces with Levi-Civita Ricci-flat Metrics 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 8, 页码: 1195-1207
Authors:  Liu, Ke Feng;  Yang, Xiao Kui
Favorite  |  View/Download:32/0  |  Submit date:2018/10/07
Levi-Civita Ricci-flat metric  kodaira dimension  classication  
THE KAHLER-RICCI FLOW, RICCI-FLAT METRICS AND COLLAPSING LIMITS 期刊论文
AMERICAN JOURNAL OF MATHEMATICS, 2018, 卷号: 140, 期号: 3, 页码: 653-698
Authors:  Tosatti, Valentino;  Weinkove, Ben;  Yang, Xiaokui
Favorite  |  View/Download:33/0  |  Submit date:2018/07/30
Compact Kahler manifolds homotopic to negatively curved Riemannian manifolds 期刊论文
MATHEMATISCHE ANNALEN, 2018, 卷号: 370, 期号: 2019-03-04, 页码: 1477
Authors:  Chen, Bing-Long;  Yang, Xiaokui
Favorite  |  View/Download:24/0  |  Submit date:2019/12/31
THE KAHLER-RICCI FLOW, RICCI-FLAT METRICS AND COLLAPSING LIMITS 期刊论文
AMERICAN JOURNAL OF MATHEMATICS, 2018, 卷号: 140, 期号: 3, 页码: 653
Authors:  Tosatti, Valentino;  Weinkove, Ben;  Yang, Xiaokui
Favorite  |  View/Download:21/0  |  Submit date:2019/12/31
Minimal Complex Surfaces with Levi-Civita Ricci-flat Metrics 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 8, 页码: 1195
Authors:  Liu, Ke Feng;  Yang, Xiao Kui
Favorite  |  View/Download:25/0  |  Submit date:2019/12/31